# SDR AALA20011031

- Difficulty date: May 16, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, AFT LEFT SIDE EMERGENCY EXIT ESCAPE PATH LIGHTS DIM.  REPLACED BATTERY PACK FOR AFT LEFT SIDE EMERGENCY EXIT ESCAPE PATH LIGHTS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
